Police in Moose Jaw are warning of tainted or contaminated drugs after three incidents in less than 12 hours overnight.
A news release published Sunday morning said one man died and two had to be revived with naloxone from emergency medical services in three different overdose calls.
Police said they continue to investigate the matter.
Police warned overdoses can happen to anyone and reminded people to not use drugs alone.
The news release told people to learn and recognize the symptoms of an overdose, which include difficulty walking, talking or staying awake, blue lips or nails, pinpoint pupils, cold and clammy skin, dizziness or confusion, extreme drowsiness, choking, gurgling or snoring sounds and slow or weak breathing.
Police also reminded people about the Good Samaritan Overdose Act, which protects anyone experiencing a drug overdose from charges of possession of a controlled substance. The act also protects those helping people in an overdose situation.
Police said anyone can get a naloxone kit if they are concerned about experiencing a drug overdose or witnessing one.
Anyone with information about drug trafficking in Moose Jaw was asked to contact the Moose Jaw Police Service or Crime Stoppers.